# SDR 2006UALA00084

- Difficulty date: January 17, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN GOUGED STA 767 STR 19R - 20R AT FASTENER HOLE.  *S/D*  MAJOR REPAIR ACP'D, FABRICATED AND INSTALLED DOUBER - TRIPLER PER SRM 53-00-01 PG 201.
